# SDR AALA201909129018

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 24,202 hours, 3,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 SERVICE DOOR LOW PRESSURE FOR DOOR ASSIST. DOOR HARD TO DISARM, BUSTLE REMOVED AND SLIDE PINNED. INSPECTED R4 DOOR ADJUSTED GIRT BAR AND SERVICED ASSIST BOTTLE IAW AMM 52-22-00-600-801A.
